# SDR CA140512007

- Difficulty date: May 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 481 hours
- Engine: Pwa PW120A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Swivel
- Part number: SJ5049172
- Condition: Leaking
- Location: Steering Sys
- Part time: 1,291 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE THE ACFT WAS ON THE GROUND, FLIGHT CREW NOTED A HYDRAULIC LEAK CLOSE TO THE RT NOSE WHEEL. NR 2 HYD QTY WAS OBSERVED TO BE 47 PERCENT.  MAINTENANCE DETERMINED THAT THE STEERING MANIFOLD PRESSURE LINE SWIVEL JOINT WAS LOOSE.  THE SWIVEL JOINT WAS RESECURED AND THE O-RING WAS REPLACED.  A FUNCTION CHECK WAS CARRIED OUT ON THE NOSE WHEEL STEERING SYSTEM AND THE ACFT WAS SUBSEQUENTLY RETURNED TO SERVICE.
